# SDR C77A20140328006

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 16,225 hours, 9,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP ACCESS PANEL 561BB CUT OUT HAS TWO DAMAGED FASTENER HOLES, ONE MISSING A FASTENER INSERT.  REPAIRED DAMAGE TO COMPOSITE STRUCTURE IAW SRM 51-71-09 ON WORK ORDER 740147-554 IAW ETD 2014-170-024381 & EA E175-57-189 REV IR WORK ORDER 1420070.
